Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22858
Title: Absorbant of generalized de Bruijn digraphs
Authors: Shan, E
Cheng, TCE 
Kang, L
Keywords: Absorbant
Generalized de Bruijn digraph
Interconnection networks
Issue Date: 2007
Source: Information processing letters, 2007, v. 105, no. 1, p. 6-11 How to cite?
Journal: Information Processing Letters 
Abstract: The generalized de Bruijn digraph GB (n, d) has good properties as an interconnection network topology. The resource location problem in an interconnection network is one of the facility location problems. Finding absorbants of a digraph corresponds to solving a kind of resource location problem. In this paper, we establish bounds on the absorbant number for GB (n, d), and we give some sufficient conditions for the absorbant number of GB (n, d) to achieve the bounds. When d divides n, the extremal digraphs achieving the upper bound are characterized by determining their absorbants.
URI: http://hdl.handle.net/10397/22858
ISSN: 0020-0190
DOI: 10.1016/j.ipl.2007.07.007
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
1
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

70
Last Week
3
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.